# SDR UALA2012081704578

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 71,157 hours, 26,706 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Slide
- Component: Slide
- Component part number: D31042205U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LEFT 4 DOOR SLIDE PRESSURE IS READING IN THE RED BAND.  REMOVED AND REPLACED LEFT 4 DOOR SLIDE.
